# SDR MASA2012072935004

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 19,143 hours, 15,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EXIT EMERGENCY OVERWING LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT.
